# SDR 2009FA0000297

- Difficulty date: April 10, 2009
- Submitted: April 17, 2009
- Operation: General aviation
- Aircraft: N730BC
- Make and model: Doug MD-11
- Aircraft serial: 48755
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: ARB71701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON 4 EA HOLES AND LUG FACES OF LT FRAME FITTING.  REMOVED CORROSION AND INSTALLED REPAIR BUSHING IAW APR-TPR-09-0014-04B.  (K)
